# SDR JGVR20210129001

- Difficulty date: January 29, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N377QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800187
- Aircraft time: 11,849 hours, 7,875 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 69224315
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED AREA OF LEVEL 2 CORROSION IN LT GEARWELL, ON AFT LOWER SPAR INBOARD OF WS 37.00, IAW AEROSPACE QUALITY RESEARCH & DEVELOPMENT AQRD ERO-104505 REV IR, TITLE N377QS - WING SPAR CORROSION BLEND DATED: 1-29-2021.  THIS IS A MINOR REPAIR.
